# SDR PO82004F00000

- Difficulty date: March 1, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N6246B
- Make and model: Cessna T210M
- Aircraft serial: 21062721
- Engine: Cont TSIO520R
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: D021648
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED INFLIGHT AFTER 134 HOURS TSO.  UNIT SENT OUT TO A CERTIFIED REPAIR STATION FOR REPAIR.  TEARDOWN REPORT STATED ONE BAD BEARING AND A FAILED STATOR.  PREVIOUS OVERHAULED ALTERNATOR LASTED FIVE MINUTES BEFORE AND THE OVERHAULED UNIT PRIOR TO THAT LASTED 398 HOURS.  THIS AIRCRAFT HAS EXPERIENCED THREE FAILURES SINCE AUG 2001.
